| Model Number |
TSVMB16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
07/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
(b)(4) and (b)(4) are cases for the same patient.This (b)(4) captured left side event.It was reported that on (b)(6) 2009, the patient underwent the primary surgery via tha for left side oa with the liner in question.The surgery was completed successfully without any surgical delay.After the surgery, it was confirmed on (b)(6) 2023, the liner has been worn out due to aging.A revision surgery is planned soon.No further information is available.